I've gotten several questions over the years that go something along the lines of:
"I tried the suppositories for two weeks and still have all this vaginal discharge and pain. What now?"
It's my experience that it can take months, maybe even many months, for the inflammation to settle and the symptoms to resolve. In my case, it wasn't until we added some estradiol to the suppositories that things really started to improve. I guess if you think about it, it seems reasonable that it should take a while for your body to simmer down -- after all, if you are like most women with DIV, you were in a constant state of supercharged inflammation for years before you got a diagnosis.
It's also worth taking a look at what else is in the suppositories (if anything). I'm currently using suppositories with both estradiol and an anti-yeast agent. And I'm not feeling one freaking bit better, after 3 months of being on them. It just occurred to me that I should ask to have a prescription for suppositories without the anti-yeast. I never have had a problem with yeast if not on antibiotics, and I wonder if the yeast drug is causing trouble. I know that way back when, years ago when I used Monistat, it sure ramped up my symptoms at the time. Hmmmm.
I have DIV, vulvodynia, and vaginismus. When I have low moments, I often wish for some kind of community of support. For that reason, I have created this blog. I have some posts here about my own experiences, but what I'm really hoping to do is post stories from other women (from YOU!); your story of your diagnosis, your treatment, and your life with DIV (and/or vulvodynia, vaginismus, lichen planus, etc.). If you would like to share your story, please hop on over to my contact form on the home page and send me a note.